# SDR C8GA20090095

- Difficulty date: March 23, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE RT OTBD MID FLAP TRAILING EDGE DELAMINATED AT WBL 442.  REMOVED DAMAGED AREA DIM 43 INCH BY 3 INCH.  FABRICATED FILLER 2024 T3 .016 INCH DIM 43 INCH BY 3 INCHES AND 2 EA  DOUBLERS 3 INCH BY 3 INCH.  HOT BONDED REPAIR, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
